Annals of Mathematical Sciences and Applications

Newest issue

Volume 6 (2021)

Number 1

Contents

Mathematical sciences related to theoretical physics, engineering, biology and economics

A homotopy perturbation method for a class of truly nonlinear oscillators

So-Hsiang Chou, C. Attanayake, and C. Thapa

pp. 3-23

Perturbation analysis and condition numbers of rational Riccati equations

Peter Chang-Yi Weng and Frederick Kin Hing Phoa

pp. 25-49

Optimization, wavelet, financial mathematics and mathematical problems related to statistics